Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Health Warning for Epileptics! [re: Chapter 4]

Saw this thread on the official SWG boards, and it seems like a very serious issue, so Im posting it here (in both current and refugee forums, as the entire community should be aware of this)

Apparently the new Chapter 4 particle effects for the Medics "Bacta Bomb" special are causing people to go into epileptic seizures.    Currently there is no way to turn off the particle effects unless you use a mod of some sort (which of course is against SOE's rules).

SOE needs to get on the ball and remove these lame, and apparently dangerous particle effects before somebody really gets hurt.    Warning on the box or not, this shouldnt be happening, and apparently wasnt a problem until Chapter 4 went live with the new Bacta Bomb effect.

This is no laughing matter, especially to the members of the community prone to epileptic seizures, so please, no trolling or heartless comments aimed at these poor folk experiencing this problem.

link to the thread http://soe.lithium.com/swg/board/message?board.id=swggpdiscussion&message.id=1275403

A few snippets from the thread...

by Ricaud...

"Tonight I was PvPing in Restuss with my posse for the first time since the patch today, when our medic threw a bacta bomb.  The next thing I knew, I was lying on the floor of my room, chair toppled, muscles paralysed in a cold sweat, shaking helplessly for five torturous minutes."  

by LK-TwoOneFive...

"Dont remember any warnings on the original galaxies box. Well my little nephew saw me excited about the new chapter so he wanted to watch and he also had a epileptic seizure. This is reduculous you couldve killed my little nepfew. Im canceling my accounts this weekend. "  

by MonkeySilo...

"I dont have epilepsy, but my young cousin does, and he too suffered a seizure, im glad he is alright. but i am QUITTING because this thing is too horid to risk on my cousin. i declare SOE make a option to remove particle affects, or i quit!    also on a side note, for people with epilepsy, it still scares the **edit** out of me everytime its fired"  

image

"Uh, we had a slight weapons malfunction, but uh... everything's perfectly all right now.
We're fine. We're all fine here now, thank you. How are you?"

Comments

  • deviandevian Member Posts: 62
    "I can't believe I quit my job at Burger King to be able to grind GCW 8 hours a day, only to have to put up with this."

    I'm sorry, but if you quit your job to play an online game, and needed an epileptic seizure to quit... then that's pretty sad.

    As for a warning, I believe there was one in the original (Pre-LetsFuckTheEntireGameupNGE) manual. So, I doubt SOE will do anything about it. Why? Because no one can file a lawsuit against them due to the previous warning. Its like using a microwave when you have a pacemaker.



  • UnagiUnagi Member Posts: 99

    Originally posted by devian

    "I can't believe I quit my job at Burger King to be able to grind GCW 8 hours a day, only to have to put up with this."





    Sounds like he'll fit in just fine over in the vet forum.

    image
  • Daed710Daed710 Member Posts: 134



    Originally posted by Unagi



    Originally posted by devian

    "I can't believe I quit my job at Burger King to be able to grind GCW 8 hours a day, only to have to put up with this."




    Sounds like he'll fit in just fine over in the vet forum.

    image



    Bah, leave it to Galactic Senator Darth_Sushi to freakin TROLL a serious "Health Warning" thread.

    And they wonder why few in the community respect them or their SOE anointed titles any longer?

    For those that missed it the 1st time...




    Originally posted by Daed710
    This is no laughing matter, especially to the members of the community prone to epileptic seizures, so please, no trolling or heartless comments aimed at these poor folk experiencing this problem.  



    Try and show some freakin respect eh, go post in one of the many "PreCU versus NGE" or "Vet versus Fanboi" threads that exist in any SWG related forum, if you really feel the need to troll.

    image

    "Uh, we had a slight weapons malfunction, but uh... everything's perfectly all right now.
    We're fine. We're all fine here now, thank you. How are you?"

  • kimosabekimosabe Member Posts: 516



    Originally posted by Unagi



    Originally posted by devian

    "I can't believe I quit my job at Burger King to be able to grind GCW 8 hours a day, only to have to put up with this."




    Sounds like he'll fit in just fine over in the vet forum.

    image



    Kinda funny that that's the same thing thought over there [vet forum] about the current base. After all, he is playing the NGE instead of preCU.

    Je mettrai l'amour sur dos de moi.

  • brostynbrostyn Member Posts: 3,092

    The thread is a joke, guys. He is complaining about the particle effects that were put in. Very well done on his end.

    Here is one small hint for you guys who take yourselves far too seriously; insulin isn't used on epileptics.


  • FZR600RFZR600R Member Posts: 35



    Originally posted by brostyn
    The thread is a joke, guys. He is complaining about the particle effects that were put in. Very well done on his end.

    Here is one small hint for you guys who take yourselves far too seriously; insulin isn't used on epileptics.



    Wether the OP is joking or not is irrelevant.The new particle effects clearly increse the risk for people prone to epilepsy. He isn't the only one in the thread claiming that this is a problem. Even if they all lie which I don't think, it is only a matter of time before someone is really having a seizure.
  • linuxgamerlinuxgamer Member Posts: 126

    Originally posted by devian
    Its like using a microwave when you have a pacemaker.

    Newer pacemakers don't have this problem.


    I have similar problems with some XBOX games. I can't play Halo for 10 minutes without feeling like my head is going to explode. My head actually throbs for a long time after.



Sign In or Register to comment.